Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

famey88

Member
  • Content Count

    4
  • Joined

  • Last visited

Community Reputation

0 Neutral

About famey88

  • Rank
    New Member
  • Birthday 10/13/1988

Profile Information

  • Gender
    Female
  • Location
    United Kingdom

Recent Profile Visitors

703 profile views
  1. Hi LiviBM, I started my course last week as well. What dose are you on? My derm put me on 20mg and told me that I would be unlikely to get a breakout because of the low dose - erm, well pretty much every spot/cyst I've ever had has erupted in the last week. So thanks derm! I have also been really anxious about the side effects and almost put a search block on google so that I couldn't keep reading peoples horror stories of long term damage. Let's just pray it will be worth it!
  2. I only started my course a week ago (20mg/day) and literally within a couple of days large angry cysts erupted around my cheeks and jawline, including a 2cm triple cyst on my chin (probably the biggest i've ever had). I'm just praying that it won't last too long!
  3. SavedByGrace1, I just posted a new topic about this before finding yours. I've only been on accutane for a week and am only taking 20mg a day, but today I have noticed my joints clicking and cracking loudly every time I move. This is definitely not normal for me. Have you had this problem right from the start of your course?
  4. Hi everyone. I have read a lot about joint pain whilst on accutane but I haven't been able to find a lot about joint clicking/cracking. I've only been taking accutane for 6 days (20mg a day) but this morning I've noticed that every time I move, my joints (ankles/knees/wrists) make clicking noises which is certainly not normal for me. I just wondered whether anyone else had experienced this and whether it continues throughout the whole course. Thanks xx
×